General information
Latest issue
Impact factor
Guidelines for authors

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

J. Sib. Fed. Univ. Math. Phys.:

Personal entry:
Save password
Forgotten password?

J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 2, Pages 247–261 (Mi jsfu311)  

This article is cited in 7 scientific papers (total in 7 papers)

On the spectral properties of a non-coercive mixed problem associated with $\overline\partial$-operator

Alexander N. Polkovnikov, Aleksander A. Shlapunov

Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We consider a non-coercive Sturm–Liouville boundary value problem in a bounded domain $D$ of the complex space $\mathbb C^n$ for the perturbed Laplace operator. More precisely, the boundary conditions are of Robin type on $\partial D$ while the first order term of the boundary operator is the complex normal derivative. We prove that the problem is Fredholm one in proper spaces for which an Embedding Theorem is obtained; the theorem gives a correlation with the Sobolev–Slobodetskii spaces. Then, applying the method of weak perturbations of compact self-adjoint operators, we show the completeness of the root functions related to the boundary value problem in the Lebesgue space. For the ball, we present the corresponding eigenvectors as the product of the Bessel functions and the spherical harmonics.

Keywords: Sturm–Liouville problem, non-coercive problems, the multidimensional Cauchy–Riemann operator, root functions.

Full text: PDF file (248 kB)
References: PDF file   HTML file
UDC: 517.95+517.5
Received: 10.01.2013
Received in revised form: 10.01.2013
Accepted: 20.01.2013

Citation: Alexander N. Polkovnikov, Aleksander A. Shlapunov, “On the spectral properties of a non-coercive mixed problem associated with $\overline\partial$-operator”, J. Sib. Fed. Univ. Math. Phys., 6:2 (2013), 247–261

Citation in format AMSBIB
\by Alexander~N.~Polkovnikov, Aleksander~A.~Shlapunov
\paper On the spectral properties of a~non-coercive mixed problem associated with $\overline\partial$-operator
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 2
\pages 247--261

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shlapunov A., Tarkhanov N., “On Completeness of Root Functions of Sturm-Liouville Problems with Discontinuous Boundary Operators”, J. Differ. Equ., 255:10 (2013), 3305–3337  crossref  mathscinet  zmath  isi  elib  scopus
    2. N. Tarkhanov, A. A. Shlapunov, “Sturm–Liouville problems in weighted spaces in domains with nonsmooth edges. II”, Siberian Adv. Math., 26:4 (2016), 247–293  mathnet  crossref  crossref  mathscinet  elib
    3. Polkovnikov A., Shlapunov A., “on Non-Coercive Mixed Problems For Parameter-Dependent Elliptic Operators”, Math. Commun., 20:2 (2015), 131–150  mathscinet  zmath  isi  elib
    4. Shlapunov A., Peicheva A., “on the Completeness of Root Functions of Sturm-Liouville Problems For the Lame System in Weighted Spaces”, ZAMM-Z. Angew. Math. Mech., 95:11 (2015), 1202–1214  crossref  mathscinet  zmath  isi  elib  scopus
    5. Anastasiya S. Peicheva, “Embedding theorems for functional spaces associated with a class of Hermitian forms”, Zhurn. SFU. Ser. Matem. i fiz., 10:1 (2017), 83–95  mathnet  crossref
    6. A. N. Polkovnikov, A. A. Shlapunov, “Construction of Carleman formulas by using mixed problems with parameter-dependent boundary conditions”, Siberian Math. J., 58:4 (2017), 676–686  mathnet  crossref  crossref  isi  elib  elib
    7. A. Laptev, A. Peicheva, A. Shlapunov, “Finding eigenvalues and eigenfunctions of the Zaremba problem for the circle”, Complex Anal. Oper. Theory, 11:4 (2017), 895–926  crossref  mathscinet  zmath  isi  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:224
    Full text:62

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020